# SDR CA971216052

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 3019906
- Condition: Leaking Fuel
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: B, W
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, PILOT NOTED FUMES IN THE COCKPIT AND SMOKE FROM INBOARD EXHAUST STACK ON NR 1 ENGINE.  AFTER FLIGHT, MAINTENANCE SPOOLED THE ENGINE AND FOUND FUEL LEAKING FROM THE FLOW DIVIDER.  IT IS THOUGHT WHEN THE ELBOW FITTINGS WERE TRANSFERRED TO THE NEW FLOW DIVIDER THE "O" RINGS AND BACK-UP SEALS WERE NOT SEATED PROPERLY ON THE RECESSES OF THE ELBOW FITTINGS AND THE GROOVES IN THE FLOW DIVIDER.  NEW "O" RINGS AND BACK-UP SEALS INSTALLED AND LEAK CHECK CARRIED OUT SERVICEABLE.  SEAL P/N'S MS9194-04; MS9058-04; DUMP VALVE P/N 3014223.
